Alert archive / Florida / River Flood Warnings in 2015

River Flood Warning 40, NWS Tampa Bay, FL

September 29, 2015Hardee County, Florida

NWS Tampa Bay, FL issued this river flood warning at Sep 29, 2015, 9:48 PM EDT for Hardee County, Florida. It took effect at Sep 30, 2015, 8:40 AM EDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2015, 9:48 PM EDT (01:48 UTC)
In effect from
Sep 30, 2015, 8:40 AM EDT
Expired
Oct 2, 2015, 10:24 AM EDT
In force
50 hr
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Flood severity
Minor

County Hardee County, FL

The radar

The Tampa radar (KTBW), 63 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Peace River at Zolfo Springs (ZFSF1). The gauge peaked at 15.64 ft at Oct 1, 2015, 2:00 AM EDT.

actionminormoderate152009/3010/0110/0210/03
Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02295637, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 29, 8:35 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Sep 29, 8:35 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
835 PM EDT TUE SEP 29 2015

.UPDATE...
ONLY MINOR ADJUSTMENTS WERE NEEDED TO THE OVERNIGHT FORECAST.
OPTED TO GO AHEAD AND KEEP A MENTION OF ISOLATED SHOWERS/STORMS
OVERNIGHT FOR INTERIOR PORTIONS OF THE REGION. THOUGH MOST
ACTIVITY SHOULD BE OF THE SHOWER VARIETY...A STRAY STORM OR TWO
MAY OCCUR. BETTER RAIN CHANCES WILL REMAIN OVER CHARLOTTE AND LEE
COUNTIES...AND WILL KEEP HIGHER POPS IN THAT VICINITY. OTHERWISE
EXPECT A HUMID AND CLOUDY NIGHT.

&&

.AVIATION...
TRICKY AVIATION FORECAST FOR THE 00Z TAFS. OPTED TO GO WITH
PREVAILING VFR CONDITIONS FOR FIRST SEVERAL HOURS OF FORECAST
PERIOD. THOUGH PATCHY/INTERMITTENT LOW CIGS AND REDUCED VSBYS DUE
TO SHRA COULD OCCUR ALMOST ANYWHERE. KFMY AND KRSW WILL GENERALLY
HAVE A GREATER PROBABILITY OF IMPACTS DUE TO SHRA AND LOW CIGS.
BETWEEN 08Z AND 12Z WED...GUIDANCE SUGGESTS AREAS OF LOW CIGS AND
FOG MAY DEVELOP...ESPECIALLY AT KTPA/KPIE...KLAL AND KPGD. FOR
THIS...WILL INCLUDE TEMPO GROUPS FOR FOG/LOW STRATUS DURING THIS
TIMEFRAME. CONDITIONS SHOULD IMPROVE BY MID WED MORNING...WITH
ISOLATED SHRA/TSRA DEVELOPING FROM KSRQ SOUTH BY 16Z.

&&

.MARINE...
THE AREA OF LOW PRESSURE RESPONSIBLE FOR THE WIDESPREAD SHOWERS
OF THE LAST COUPLE OF DAYS WILL EXIT THE REGION THROUGH
TOMORROW...WITH DECREASING CHANCES OF SHOWERS AND STORMS THROUGH
LATE WEEK. THIS WILL BE REINFORCED AS LOW PRESSURE REMAINS OFF THE
SOUTHEAST COAST THIS WEEKEND...WITH GENERALLY DRY CONDITIONS
FORECAST FOR THE UPCOMING WEEKEND. A PERIOD OF STRONGER NORTHWEST
WINDS OF 10 TO 15 KNOTS MAY OCCUR FRIDAY AND SATURDAY...RESULTING
IN SLIGHTLY HIGHER SEAS...THOUGH SEAS SHOULD GENERALLY REMAIN IN
THE 1 TO 3 FOOT RANGE THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  78  88  76  88 /  20  20  20  30
FMY  77  89  77  89 /  30  30  20  40
GIF  75  89  74  89 /  20  20  10  30
SRQ  78  87  77  87 /  20  20  20  30
BKV  74  88  72  89 /  20  20  20  30
SPG  78  87  78  86 /  20  20  20  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

UPDATE/AVIATION/MARINE...84/AUSTIN
DECISION SUPPORT...74/WYNN
Hazardous weather outlook, Sep 29, 5:49 AM EDT, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
549 AM EDT TUE SEP 29 2015

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-301000-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
549 AM EDT TUE SEP 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TODAY.
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING
STRIKES.

...FLOOD IMPACT...
LOCALLY HEAVY RAINFALL IS EXPECTED. THE HEAVY RAIN WILL PRODUCE
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS...PONDING OF WATER
ON ROADWAYS...AND FLOODING OF SMALL STREAMS. MOTORISTS SHOULD
EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH FRIDAY.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING
STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

HUBBARD

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 9:48 PM EDTRiver Flood WarningTBWHillsborough56 hr
Sep 30, 4:39 AM EDTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota15 hr

Nearby

River Flood Warnings in Florida, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.